# SDR CALA2013090591045

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,845 hours, 23,723 cycles
- Engine: Pwa PW2037
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STILL UNABLE TO CONTROL FLIGHT DECK TEMPERATURE IN AUTO.  STANDBY MODE NORMAL, WORKS OKAY. DEFER REF MEL 2151G REPLACED FLIGHT DECK ZONE TEMPERATURE SENSOR IAW.  OPERATIONS CHECKED NORMAL.
